Previous |  Up |  Next


uniform rotundity
We prove the continuity of the rotundity modulus relative to linear subspaces of normed spaces. As a consequence we reduce the study of uniform rotundity relative to linear subspaces to the study of the same property relative to closed linear subspaces of Banach spaces.
[1] Clarkson J.A.: Uniformly convex spaces. Trans. Amer. Math. Soc. 40 (1936), 396-414. MR 1501880 | Zbl 0015.35604
[2] Fakhoury H.: Directions d'uniform convexité dans un space normé. Séminaire Choquet, 14 anné, No. 6 (1974).
[3] Fernández M., Palacios I.: Relative rotundity in $L^p(X)$. Arch. Math. (Basel) 65 (1995), 61-68. MR 1336225
[4] Fernández M., Palacios I.: Directional uniform rotundity in spaces of essentially bounded vector functions. to appear in Proc. Amer. Math. Soc. MR 1350942
[5] Garkavi A.L.: The best possible net and the best possible cross-section of a set in a normed space. Izv. Akad. Nauk SSSR Ser. Mat. 26 (1962), 87-106 Amer. Math. Soc. Transl. Ser. 2 39 (1964), 111-132. MR 0136969
[6] Goebel K., Kirk W.A.: Topics in Metric Fixed Point Theory. Cambridge Studies in Advanced Mathematics No. 28, Cambridge Univ. Press, Cambridge, MA, 1990. MR 1074005
[7] Kamińska A., Turett B.: Some remarks on moduli of rotundity in Banach spaces. Acad. Scien. Math. Vol. 36, No. 5-6, 1988. MR 1101665
[8] Lindenstrauss J., Tzafriri L.: Classical Banach Space II. Springer-Verlag, Berlin-Heidelberg-New York, 1979. MR 0540367
[9] Ullán A.: Módulos de Convexidad y Lisura en Espacios Normados. Publ. Dep. Matemáticas Univ. Extremadura, No. 27, Badajoz, 1991. MR 1174971
Partner of
EuDML logo